# SDR IPXA2017121424526

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 36,873 hours, 5,514 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 65B4028912
- Part serial: TAGX46950
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A(1) EMERGENCY DESCENT HARNESS DAMAGEDREPLACED EMERGENCY DESCENT HARNESS IAW MM 25-00 EFF SOURCE REF: 25-61-01-02
